# SDR GLBA2002097

- Difficulty date: July 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 12,864 hours, 16,965 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON REQUIRES FULL TRIM RIGHT FOR LEVEL FLIGHT.  CHECKED AILERON RIGGING AND TAB RIGGING, ADJUSTED TAB INDICATOR.
